# SDR FDEA200912294545

- Difficulty date: December 29, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Panel
- Part number: 111N3001
- Condition: Corroded
- Location: Bs 960 Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SKIN OF CTR TANK HAS CORROSION JUST UNDER STA 960 LT INTERCOSTAL.  REMOVED CORROSION ON UPPER SKIN SURFACE OF CTR WING TANK STA 960, LBL 59,   IAW SRM 51-10-02, ORIG MAT .180", MAT LOSS .028" L=.100", W= 100". MAT REMAIN .152" FOUND OUT OF LIMITS IAW SRM 57-10-01, PG 103, FIG 101, DET I. STEP 1- 8, IN COMPLIANCE W/ EA NR F-5710-131157.  TREATED & PRIMED IAW SRM 51-20-01. APPLIED VAPOR BARRIER IAW AMM 28-11-00-8.  REF FORM 8100-9, DATED MAR. 25, 2010.  MAJOR REPAIR.
